標題: A posteriori finite element error analysis for symmetric positive differential equations
作者: Jou, J
Liu, JL
應用數學系
Department of Applied Mathematics
公開日期: 1-Jan-1999
摘要: Based on the solution of local weak residual problems, conforming and nonconforming error estimators are presented and analyzed for finite element solutions of symmetric positive differential equations in the sense of Friedrichs. These estimators are devised to treat the Friedrichs system in a general setting in terms of application (hyperbolic as well as mixed-type problems), approximation (h-, p and hp-version finite element methods), implementation (no local boundary conditions and no flux jumps across element boundaries) and a posteriori error analysis (very moderate conditions on the system and on the approximation). Three model problems of the Friedrichs system, namely, the neutron transport equation, the forward-backward heat equation and the Tricomi problem are used to illustrate the applicability of the weak residual error estimation.
URI: http://hdl.handle.net/11536/31662
ISSN: 0163-0563
期刊: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
Volume: 20
Issue: 5-6
起始頁: 473
結束頁: 490
Appears in Collections:Articles


Files in This Item:

  1. 000081842300005.pdf